Discussions By Condition: Sexual conditions

Penis pain after intercourse

Posted In: Sexual conditions 0 Replies
  • Posted By: Anonymous
  • February 26, 2008
  • 01:12 AM

My boyfriend has had off and on prostatitis for about three years. He has gone to the doctor about 6 times and spent so much money on medication he is almost broke. It is not getting worse but it is not getting better... They say sex will help clear up the symptoms but it hurts him so much sometimes afterward that That is not seeming to be the case.. The doctor said he could perform a cat scan if he still is displaying symptoms a year from now, but obviously if the medication is not working, and it has not gone away yet... something is wrong.. Can anybody shed light on this...what to do... share your story how you got help.. or possibly give some insight. Thanks.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement